# SDR YENA20100322040

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 5,418 hours, 3,050 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: D3463
- Condition: Faulty
- Location: Le Slat
- Part time: 5,418 hours, 3,050 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLT JB 1245 BOS-CLT "SLAT FAIL" CAS MESSAGE ON APPROACH TO CLT WHEN SELECTING FLAPS.  RAN QRH PROCEDURES FLAPS/SLATS OPERATED NORMALLY, LANDED UNEVENTFULLY.  CLT MX RESET SLAT SYS PER AMM FIM 27-50-00-810-803A, FAULT CLEARED, OPS CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  03/24/2010 FLT JB916 ORD-JFK "SLAT FAIL" ON APPROACH TO JFK, PERFORMED QRH PROCEDURE OPERATED NORMAL AFTER QRH LANDED UNEVENTFUL.  JFK MX INTERROGATED CMC FOUND FAULT CODE 27811021ACE TROUBLESHOT IAW AMM FIM TASK 27-81-00-810-802A FOUND RT WING SLAT ACTUATOR NR 7 TORQUE LIMITER TRIPPED.  REMOVED AND REPLACED RT NR 7 SLAT ACTUATOR IAW AMM 27-81-01, OPS CHECK NORMAL, OK FOR SERVICE.
